# SDR CA141006001

- Difficulty date: September 1, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS REPORTED THAT THE ENGINE NR 2 FLAMED OUT DURING CRUSE AT FL150.  THE ENGINE IMMEDIATELY AUTO RELIGHT.
